# SDR AWXA200600765

- Difficulty date: April 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645159
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 5865962 - DURING C19 CHECK DISCOVERED DISBOND AREA ON LOWER SURFACE OF THE NR 9 SPOILER, 8 TO 10 INCHES FROM THE IB END.  MAINTENANCE ATTEMPTED TO REPAIR THE NR 9 SPOILER IAW SRM 51-70-10-2R4.  REPAIR ENDED UP BEING BEYOND SHOP'S CAPABILITIES.  REMOVED AND INSTALLED NEW NR 9 SPOILER IAW AMM 27-62-91-4.  OPERATIONAL AND TRAVEL CHECKS WERE GOOD IAW AMM 27-62-11-5.
